Anomalous dimension of non-singlet quark currents at O(1/N (2)(f)) in QCD



Ali, DB and Gracey, JA ORCID: 0000-0002-9101-2853
(2001) Anomalous dimension of non-singlet quark currents at O(1/N (2)(f)) in QCD. PHYSICS LETTERS B, 518 (1-2). 188 - 194.

[img] PDF
0105038v1.pdf

Download (124kB)
[img] Postscript (Requires a viewer, such as GSview)
0105038v1.ps.ps

Download (156kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2008 09:12
Last Modified: 16 Sep 2020 07:18
DOI: 10.1016/S0370-2693(01)01006-1
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/581